, Volume 273, Issue 1-2, pp 161-171
Date: 11 Feb 2012

On the filling radius of positively curved Alexandrov spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It was shown by F. Wilhelm that Gromov’s filling radius of any positively curved closed Riemannian manifolds are less than that of the round sphere unless they are isometric to each other. In this short paper, we adapt his proof to see that the same is true for any positively curved closed Alexandrov spaces as well.

This work was partially supported by Grant-in-Aid for Research Activity (start-up) No. 22840028.